Announcement

Collapse
No announcement yet.

Fair Warning....I AM on Steroids....again

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Fair Warning....I AM on Steroids....again

    It started the Friday before Christmas, you know, just in time for ALL the doctors offices to be closed for the holidays. I did what I could do with what I had at home. Mucinex, additional neb treatments...all to no avail. My doc didn't open his office back up until yesterday, and I got in as soon as I could. I was in pretty bad shape by then, after already being ill for 5 days. I absolutely refused to got to the ER or Urgent Care and be around more sick people, and have to wait for hours to be seen. Type A influenza is going around really bad in my area. Anyway, I was very close to being hospitilized, because I wasn't moving much air...and the infection had set in pretty good. Anyway, they added another neb med, high strength super antibiotics, and.....PREDISONE!!! They didn't really have a choice. Please pray for my DH, and grands as I go through yet another round of steroids.
    Blankets wrap you in warmth, quilts wrap you in love

    Marilyn......
    sigpic

    #2
    Re: Fair Warning....I AM on Steroids....again

    Oh my gosh, that sounds terrible. And so NOT fun! I agree, going to clinics and ER's is crazy during the holidays. My daughter is an ER nurse and said it was so busy. She works the Christmas holiday every year and said it is always crazy busy during this time.

    But, you need to take care of yourself. Lots of fluids of course, and cuddle under quilts. Will add some prayers for a speedy recovery.
    :icon_happy:Karen
    Life is short - live it up while you can

    Comment


      #3
      Re: Fair Warning....I AM on Steroids....again

      I don't like going on steroids! I really hate that you're having to take them. Hopefully it will knock it out quickly! Praying for a quick recovery and a different end of the house for everyone else to stay in!
      Katrina


      “Nothing can dim the light which shines from within.”
      ― Maya Angelou

      Comment


        #4
        Re: Fair Warning....I AM on Steroids....again

        Hope you feel better soon. My friend who used to live in AZ & moved to Colo. in Sept. said the flu has been bad down where she used to live. Fifty some people have died from it. Take it easy & get well soon.

        Comment


          #5
          Re: Fair Warning....I AM on Steroids....again

          Oh Marilyn, I feel for you lady! Hopefully the steroids will help you get better quickly. Not fun I know - - - -

          Prayers for you, and your DH.

          Comment


            #6
            Re: Fair Warning....I AM on Steroids....again

            Ack! We know how those things affect you! We will add prayers for your husband and the family while you are on this course of meds. We will also try not to prod you into an argument in the next few weeks.
            Be who you are and say what you feel
            because those who mind don't matter,
            and those who matter don't mind. - Dr. Seuss

            http://www.toggpine.wordpress.com

            Comment


              #7
              Re: Fair Warning....I AM on Steroids....again

              Prayers for you ALL....sure was crappy timing!!! Another battle for you my friend... Hope you can get thru unscathed "too much"... Love you my friend... Hugs, GB
              "Each day well-lived and Happy;
              that's all there is to Life!"

              Comment


                #8
                Re: Fair Warning....I AM on Steroids....again

                Praying that you feel better soon.

                Comment


                  #9
                  Re: Fair Warning....I AM on Steroids....again

                  Originally posted by toggpine View Post
                  Ack! We know how those things affect you! We will add prayers for your husband and the family while you are on this course of meds. We will also try not to prod you into an argument in the next few weeks.
                  Best EVER response, lol. I will TRY to behave.
                  Blankets wrap you in warmth, quilts wrap you in love

                  Marilyn......
                  sigpic

                  Comment


                    #10
                    Re: Fair Warning....I AM on Steroids....again

                    Originally posted by auntiemern View Post
                    Best EVER response, lol. I will TRY to behave.
                    I know how they mess with me and my moods. I can only imagine the dose they have you on to dry that mess up. I also remember how they did you before you realized their effect. Thank you for the fair warning!
                    We love you, steroids and all!
                    Be who you are and say what you feel
                    because those who mind don't matter,
                    and those who matter don't mind. - Dr. Seuss

                    http://www.toggpine.wordpress.com

                    Comment


                      #11
                      Re: Fair Warning....I AM on Steroids....again

                      Originally posted by toggpine View Post
                      Ack! We know how those things affect you! We will add prayers for your husband and the family while you are on this course of meds. We will also try not to prod you into an argument in the next few weeks.
                      I was thinking the same thing but couldn't think of how to say it!!! Marilyn, put your feet up and take care of yourself. It's cold and nasty outside so stay in, drink something hot and read a good quilting book.

                      Take care love.
                      Robin
                      My Pinterest Page of the Quilts I've Made: http://www.pinterest.com/rwmomto3/quilts-ive-made/

                      Comment


                        #12
                        Re: Fair Warning....I AM on Steroids....again

                        Having been down that steroid road myself a time or two, you have my prayers!!!

                        Comment


                          #13
                          Re: Fair Warning....I AM on Steroids....again

                          I feel for ya. I've been inhaling budesonide for a year.
                          TRUTH is seldom appreciated, unless you happen to agree with it. When you don't agree, you just call it rude.

                          Comment


                            #14
                            Re: Fair Warning....I AM on Steroids....again

                            I'm so glad you got to see the doctor and you've got the meds. I'll pray for you (and us!��) and hope this will clear up. Please please take care of yourself Marilyn!

                            Comment


                              #15
                              Re: Fair Warning....I AM on Steroids....again

                              Oh, Marilyn, I'm so sorry that you are this ill! And I know what you are saying about steroids: The only time I ever saw my very sweet husband yell at the children was during a course of steroid treatments. Please drink lots of herbal tea and stay toasty warm under a beautiful quilt. And when the steroids start roiling, remember that we all love you to pieces!
                              Toni ... If I keep sewing long enough, will they make their own dinner?

                              Comment

                              Working...
                              X